Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

The conic as a space element


Author: Roger A. Johnson
Journal: Trans. Amer. Math. Soc. 15 (1914), 335-368
MSC: Primary 51N15
MathSciNet review: 1500984
Full-text PDF Free Access


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 51N15

Retrieve articles in all journals with MSC: 51N15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9947-1914-1500984-5
Article copyright: © Copyright 1914 American Mathematical Society